Alert archive / Mississippi / River Flood Warnings in 2022

River Flood Warning 10, NWS Mobile, AL

February 4, 2022George County, Greene County, Jackson County, Mississippi

NWS Mobile, AL issued this river flood warning at Feb 4, 2022, 6:25 AM CST for George County, Greene County, Jackson County, Mississippi. It took effect at Feb 5, 2022, 8:00 AM CST. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 6:25 AM CST (12:25 UTC)
In effect from
Feb 5, 2022, 8:00 AM CST
Expired
Feb 7, 2022, 10:00 AM CST
In force
50 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pascagoula River at Merrill (MRRM6). The gauge peaked at 21.64 ft at Feb 7, 2022, 12:00 AM CST.

actionminormoderate1015202502/0402/0502/0602/0702/08
Action stage
12.5 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

189 
WGUS44 KMOB 041225
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
625 AM CST Fri Feb 4 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-051230-
/O.NEW.KMOB.FL.W.0010.220205T1400Z-000000T0000Z/
/MRRM6.1.ER.220205T1400Z.220206T1200Z.000000T0000Z.NO/
625 AM CST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Saturday morning until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 5:15 AM CST Friday the stage was 14.1 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning and continue rising to a crest of 22.6 feet
    Sunday morning. The river will remain above flood stage
    through early next week.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
9 follow-up statements
146 
WGUS84 KMOB 041522
FLSMOB

Flood Statement
National Weather Service Mobile AL
922 AM CST Fri Feb 4 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-051530-
/O.EXT.KMOB.FL.W.0010.220205T1017Z-220209T1200Z/
/MRRM6.1.ER.220205T1017Z.220206T1200Z.220209T0600Z.NO/
922 AM CST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From late tonight to Wednesday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.
  At 23.5 feet, water is under homes in Plum Bluff Estates. Streets 
  of Merrill flood.

* ADDITIONAL DETAILS...
  - At 8:15 AM CST Friday the stage was 15.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 23.0 feet Sunday morning. It will
    then fall below flood stage early Wednesday morning.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
567 
WGUS84 KMOB 050747
FLSMOB

Flood Statement
National Weather Service Mobile AL
147 AM CST Sat Feb 5 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-060800-
/O.EXT.KMOB.FL.W.0010.220206T1030Z-220210T0300Z/
/MRRM6.1.ER.220206T1030Z.220207T1200Z.220209T2100Z.NO/
147 AM CST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE WEDNESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From late tonight to late Wednesday evening.

* IMPACTS...At 23.5 feet, Water is under homes in Plum Bluff 
  Estates. Streets of Merrill flood.

* ADDITIONAL DETAILS...
  - At 1:15 AM CST Saturday the stage was 19.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late Sunday night and crest at 23.0 feet on Monday morning.
    The river will slowly fall to below flood stage by Wednesday
    afternoon.
  - Flood stage is 22.0 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
670 
WGUS84 KMOB 051536
FLSMOB

Flood Statement
National Weather Service Mobile AL
936 AM CST Sat Feb 5 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-061545-
/O.EXT.KMOB.FL.W.0010.220207T1800Z-220208T1200Z/
/MRRM6.1.ER.220207T1800Z.220207T1800Z.220208T0600Z.NO/
936 AM CST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday afternoon to Tuesday morning.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 AM CST Saturday the stage was 20.0 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday afternoon to a crest of 22 feet early Monday
    afternoon. It will then fall below flood stage early Tuesday
    morning.
  - Flood stage is 22 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
404 
WGUS84 KMOB 052323
FLSMOB

Flood Statement
National Weather Service Mobile AL
523 PM CST Sat Feb 5 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-062330-
/O.CON.KMOB.FL.W.0010.220207T1800Z-220208T1200Z/
/MRRM6.1.ER.220207T1800Z.220207T1800Z.220208T0600Z.NO/
523 PM CST Sat Feb 5 2022

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday afternoon to Tuesday morning.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 4:15 PM CST Saturday the stage was 20.6 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday afternoon to a crest of 22 feet early Monday
    afternoon. It will then fall below flood stage early Tuesday
    morning.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

JFP
543 
WGUS84 KMOB 060052
FLSMOB

Flood Statement
National Weather Service Mobile AL
652 PM CST Sat Feb 5 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-070100-
/O.EXT.KMOB.FL.W.0010.220207T1200Z-220208T0600Z/
/MRRM6.1.ER.220207T1200Z.220207T1200Z.220208T0000Z.NO/
652 PM CST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO EARLY TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to early Tuesday morning.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 6:15 PM CST Saturday the stage was 20.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday morning to a crest of 22 feet Monday morning. It will
    then fall below flood stage Monday evening.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

JFP
166 
WGUS84 KMOB 060655
FLSMOB

Flood Statement
National Weather Service Mobile AL
1255 AM CST Sun Feb 6 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-070700-
/O.CON.KMOB.FL.W.0010.220207T1200Z-220208T0600Z/
/MRRM6.1.ER.220207T1200Z.220207T1200Z.220208T0000Z.NO/
1255 AM CST Sun Feb 6 2022

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to early Tuesday morning.

* IMPACTS...At 22.0 feet, water approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 12:15 AM CST Sunday the stage was 21.1 feet.
  - Forecast...The river is expected to rise above flood stage by
    Monday morning and crest near 22.0 feet during the day. The
    river will fall below flood stage by Monday evening.
  - Flood stage is 22.0 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
369 
WGUS84 KMOB 061655
FLSMOB

Flood Statement
National Weather Service Mobile AL
1055 AM CST Sun Feb 6 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-071700-
/O.EXT.KMOB.FL.W.0010.220207T1200Z-220207T1800Z/
/MRRM6.1.ER.220207T1200Z.220207T1200Z.220207T1200Z.NO/
1055 AM CST Sun Feb 6 2022

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to early tomorrow afternoon.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CST Sunday the stage was 21.5 feet.
  - Forecast...The river is expected to rise to a crest of 22
    feet tomorrow morning.
  - Flood stage is 22 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
204 
WGUS84 KMOB 070028
FLSMOB

Flood Statement
National Weather Service Mobile AL
628 PM CST Sun Feb 6 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-071800-
/O.CON.KMOB.FL.W.0010.220207T1200Z-220207T1800Z/
/MRRM6.1.ER.220207T1200Z.220207T1200Z.220207T1200Z.NO/
628 PM CST Sun Feb 6 2022

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING TO EARLY 
TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to early tomorrow afternoon.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 5:15 PM CST Sunday the stage was 21.6 feet.
  - Forecast...The river is expected to rise to a crest of 22
    feet tomorrow morning.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

JFP
583 
WGUS84 KMOB 071600
FLSMOB

Flood Statement
National Weather Service Mobile AL
1000 AM CST Mon Feb 7 2022

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

MSC039-041-059-071700-
/O.CAN.KMOB.FL.W.0010.000000T0000Z-220207T1600Z/
/MRRM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1000 AM CST Mon Feb 7 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Pascagoula At Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CST Monday the stage was 21.7 feet.
  - Forecast...The river has fallen below flood stage and is
    expected to continue falling to 13.2 feet Saturday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

JEH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 4, 4:18 AM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 4, 4:18 AM CST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
418 AM CST Fri Feb 4 2022

.NEAR TERM UPDATE /Now Through Saturday/...The cold front will
continue pushing through our region tonight as upper-level troughing
slowly moves eastward. The southern branch of the trough will remain
over our area through Saturday, leaving southwesterly flow aloft.
Upper-level moisture will also remain in place until the
southwesterly flow weakens and a shortwave, embedded within the
flow, passes overhead on Saturday morning. Therefore, cloud cover,
as well as light shower activity, will continue through today before
slowly clearing out by Saturday.

Temperatures will quickly drop behind the front. Lows this morning
will range from the upper 30s to low 40s west of I-65 (due to
earlier passage of the front)to upper 40s to low 50s to the east.
Highs today will struggle to get out of the 40s west of I-65, and
will only be in the low to mid 50s for areas east. Tonight's lows
will drop into the upper 20s to low 30s for most locations. Any
remaining precip chances will diminish before temperatures drop to
below freezing, so not expecting any winter precip. Highs on
Saturday will be in the upper 40s to lower 50s areawide. 96/13

&&

.SHORT TERM /Saturday night Through Sunday night/...The remainder of
the weekend will be chilly and dry.

As the first shortwave aloft exits the region on Saturday night,
another subtle shortwave slides east into the region on Sunday. Down
in the lower levels, a surface high lifts northeast toward the East
Coast allowing our northerly winds to turn easterly through the day
on Sunday. The area stays dry through Sunday afternoon as PWATs
remain below 0.2 inches. Moisture slowly begins to rebound on Sunday
night, predominantly along the coastline and up into parts of south-
central Alabama, as a surface low begins to develop off the FL/GA
coastline. As previously mentioned, temperatures remain chilly over
the weekend. Lows plunge into the 20s for inland communities with
low 30s at the beaches by Sunday morning. When factoring in the
wind, temperatures will feel like they are in the low 20s north of
the I-10 corridor and upper 20s at the beaches by sunrise on
Sunday. Highs on Sunday will struggle with temperatures only
topping out in the 50s area-wide. As moisture slowly gets re-
introduced into the area on Sunday night, temperatures won't fall
quite as far with lows in the 30s inland with 40s at the beaches.
07/mb

&&

.EXTENDED TERM /Monday Through Thursday/...Another positively tilted
upper trough extending from the Great Lakes to northern Mexico
Monday morning will move eastward over the eastern CONUS Monday
night through Tuesday. Meanwhile. a weak surface low pressure area
off the Georgia coast will lift north-northeastward through Tuesday
while high pressure slowly builds into our region from the
northwest. A cool northerly wind flow will persist into midweek
between these two features. There will be adequate moisture and
upward vertical ascent above 700mb associated with the upper trough
for precipitation to form in that column on Monday, but the
atmosphere remains rather dry below 700mb. As a result, there will
likely be plenty of virga to observe on Monday. We do expect that
there will be enough moistening in the low level southeast of I-65
as the precipitation falls on Monday to include isolated showers at
this time. Areas northwest of I-65 should remain dry with a few
sprinkles here and there. The entire atmosphere will then dry out
considerably late Monday night into Tuesday in the wake of the
departing trough, with a reinforcing shot of a colder boundary layer
airmass. A pair of weak upper shortwaves are expected to pass over
the region through the reminder of the extended term, but the
atmosphere will be too dry to support any chance of rain.

High temperatures between 50 to 55 degrees on Monday will slowly
rise to an around seasonal norms, or between 60 to 65 degrees, by
Thursday, mainly die to a drier airmass allowing for better daytime
heating mid week on. Low temperatures will see a bit on a rise
through the week, but with a dry airmass over the area and continued
cool northerly flow, low temperatures in the upper 20s to mid 30s
will occur Monday and Tuesday nights, remaining well below seasonal
norms. The beaches should drop into the upper 30s to low 40s. Low
temperatures Wednesday night will only be about 4 degrees warmer
across the board. /22

&&

.MARINE...Moderate to strong northerly flow will continue through
Saturday in the wake of a strong cold front. Winds and seas decrease
late Saturday into Sunday with a light to occasionally moderate
northerly flow through early next week. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until noon CST today for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until noon CST today for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 6 AM CST Saturday for GMZ650-655-670-
     675.

     Small Craft Advisory until 10 AM CST this morning for GMZ630>632.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Feb 4, 1:35 AM CST, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
135 AM CST Fri Feb 4 2022

FLZ205-206-040815-
Okaloosa Inland FL-Okaloosa Coastal FL-
135 AM CST Fri Feb 4 2022

...Strong thunderstorms will impact portions of southeastern Okaloosa
County through 215 AM CST...

At 134 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles east of
Florala to 7 miles southeast of Navarre Beach. Movement was
southeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3038 8651 3040 8662 3039 8674 3039 8675
      3040 8674 3041 8666 3041 8673 3087 8639
      3045 8639 3045 8642 3040 8642 3040 8639
      3038 8640
TIME...MOT...LOC 0734Z 349DEG 42KT 3102 8624 3030 8678

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:00 PM CSTFlash Flood WarningMOBGeorge, Greene, Perry, Stone4 hr

Nearby

River Flood Warnings in Mississippi, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.